Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 197, NWS North Platte, NE

July 18, 2015Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2015, 7:28 PM MDT for Keith County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 7:28 PM MDT (01:28 UTC)
Expired
Jul 18, 2015, 8:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Keith County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:40 PM MDTTSTM WND GST 602 Nw Keystone, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:41 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
663 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1880 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS53 KLBF 190128
SVRLBF
NEC101-190215-
/O.NEW.KLBF.SV.W.0197.150719T0128Z-150719T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM MDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM MDT

* AT 723 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF LEMOYNE...AND MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  OGALLALA...LEMOYNE...KEYSTONE...ROSCOE...SARBEN...PAXTON...KINGSLEY
  DAM...BROGANVILLE...NEVENS AND BIG BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 121 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 83 AND 105.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MCCONAUGHY OR SUTHERLAND RESERVOIR...GET AWAY 
FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW.  THERE HAVE BEEN MULTIPLE REPORTS OF 
WIND GUSTS IN EXCESS OF 70 MPH WITH THIS STORM.

&&

LAT...LON 4135 10196 4131 10127 4111 10127 4100 10146
      4100 10153 4117 10204
TIME...MOT...LOC 0127Z 277DEG 27KT 4123 10185

HAIL...1.00IN
WIND...70MPH

$$

JACOBS
3 follow-up statements
798 
WWUS53 KLBF 190149 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM MDT SAT JUL 18 2015

NEC101-190215-
/O.CON.KLBF.SV.W.0197.000000T0000Z-150719T0215Z/
KEITH NE-
749 PM MDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEITH COUNTY
UNTIL 815 PM MDT...

AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KEYSTONE...ROSCOE...SARBEN...PAXTON...BROGANVILLE...NEVENS AND BIG
BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 121 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 83 AND 105.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 129 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

IF ON OR NEAR LAKE MCCONAUGHY OR SUTHERLAND RESERVOIR...GET AWAY 
FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 4134 10189 4131 10127 4111 10127 4100 10146
      4100 10154 4111 10185
TIME...MOT...LOC 0148Z 277DEG 27KT 4121 10164

HAIL...0.88IN
WIND...60MPH

$$

JACOBS
328 
WWUS53 KLBF 190202
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM MDT SAT JUL 18 2015

NEC101-190215-
/O.CON.KLBF.SV.W.0197.000000T0000Z-150719T0215Z/
KEITH NE-
802 PM MDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEITH
COUNTY UNTIL 815 PM MDT...

AT 759 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SARBEN...PAXTON...NEVENS AND BIG BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 83 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4108 10176 4133 10171 4131 10127 4111 10127
      4100 10146 4100 10155
TIME...MOT...LOC 0202Z 277DEG 27KT 4120 10150

HAIL...0.75IN
WIND...60MPH

$$

JACOBS
805 
WWUS53 KLBF 190212
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM MDT SAT JUL 18 2015

NEC101-190222-
/O.EXP.KLBF.SV.W.0197.000000T0000Z-150719T0215Z/
KEITH NE-
812 PM MDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEITH COUNTY WILL
EXPIRE AT 815 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4108 10176 4133 10171 4131 10127 4111 10127
      4100 10146 4100 10155
TIME...MOT...LOC 0212Z 277DEG 27KT 4119 10140

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:25 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 18, 5:25 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SAT JUL 18 2015

.SYNOPSIS...
ISSUED AT 340 PM CDT SAT JUL 18 2015

BROAD UPPER LEVEL RIDGE REMAINS ANCHORED ACROSS THE SOUTHERN PLAINS
AND SOUTHEASTERN CONUS. A TROUGH IS PUSHING ACROSS SOUTH CENTRAL
CANADA...WITH A SUBTLE TROUGH OVER THE PACIFIC NORTHWEST. TROPICAL
STORM DOLORES IN THE EASTERN PACIFIC WITH SOME MOISTURE FROM THE
SYSTEM COMBINING WITH A GOOD MOISTURE SURGE UP THE 4 CORNERS AND
INTO THE CENTRAL ROCKIES. MEANWHILE AT THE SFC A STALLED BOUNDARY
MEANDERING ACROSS MUCH OF KS AND BACK NORTHWEST ALONG THE FRONT
RANGE. BENEATH PARTLY TO MOSTLY SUNNY SKIES TEMPS GENERALLY INTO THE
80S THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 340 PM CDT SAT JUL 18 2015

MOISTURE CONTINUES TO ROTATE FROM THE SW WITH CLOUDS ON THE INCREASE
FROM THE WEST. WATER VAPOR SHOWING A SHORT WAVE TRACKING ACROSS
NORTHERN COLORADO AND FAR SOUTHEAST WYOMING. THIS WAVE HAS BEEN THE
FOCUS FOR THUNDERSTORMS ACROSS THE CENTRAL ROCKIES. THIS WILL
CONTINUE TO ROTATE AROUND THE RIDGE INTO SW NEB THIS EVENING AND
OVERNIGHT. AND WILL BE MONITORED FOR THUNDERSTORM ACTIVITY. ZERO TO
6 KM SHEAR IS GOOD AT 35 TO 40 KTS AND MUCAPE VALUES VARY BETWEEN
1500 TO 2500 J/KG DEPENDING ON MODEL...WHICH IS STILL DECENT.
THUNDERSTORMS WILL BE LATER THIS EVENING AND OVERNIGHT WHICH LESSENS
THE SFC BASED STORMS AND MORE LIKELY TO SEE ELEVATED ACTIVITY.
SLIGHT RISK OF SEVERE WITH LARGE HAIL THE BIGGEST CONCERN...HOWEVER
SOME WIND OR AN ISOLD TORNADO COULD BE POSSIBLE EARLY ON. PWATS AT
1.50 INCHES OR BETTER AND STORM MOTION IS AROUND 10 KTS SO HEAVY
RAINFALL WILL BE A CONCERN. YESTERDAY STORMS PRODUCED LOCAL AMOUNTS
IN EXCESS OF 3 INCHES...HOWEVER GENERALLY EXPECT STORMS TONIGHT TO
BE SW OF LAST NIGHT ACTIVITY.

TOMORROW HIGHS RETURN TO THE 80S AS THE STALLED BOUNDARY REMAINS TO
THE SOUTH. ALSO GOING TO SEE ANOTHER WAVE PUSH ACROSS THE ROCKIES
WITH A CONTINUED TAP TO PACIFIC MOISTURE. WILL MONITOR FOR ANOTHER
ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM CDT SAT JUL 18 2015

IN THE MID TERM SOLUTIONS MODELS IN FAIRLY GOOD AGREEMENT WITH
FLATTENED SOUTHERN PLAINS RIDGE AND CUTOFF LOW OFF THE CALIFORNIA
COAST. WATER VAPOR IMAGERY CONTINUES TO SHOW MID AND HIGH MOISTURE
STREAMING STREAMING FROM SYSTEM OFF BAJA AND ACROSS MEXICO
STREAMING ACROSS THE DESERT SOUTHWEST INTO CENTRAL PLAINS. SURFACE
HIGH WILL BE IN PLACE AGAIN ON SUNDAY WITH RETURN UPSLOPE FLOW
OVER THE SOUTHWEST ZONES INTO THE NEBRASKA PANHANDLE. ENERGY
CONTINUES TO BE EJECTED OUT OF THE TROUGH TO THE WEST. TIMING OF
WAVES CONTINUES AS A VARIABILITY IN THE FORECAST. BOUNDARY TO THE
SOUTH OVER KANSAS WILL BE KEY TO PRECIPITATION FORECAST. UPSLOPE
CONDITIONS PERSIST OVER WESTERN NEBRASKA AND BUFR SOUNDINGS
CONTINUE TO SHOW MID LEVEL CAP THROUGH THE EVENING WITH 1400
JOULES/ KILOGRAM AND WEAK SHEAR. PROGRESSIVE WAVE WITH
PRECIPITATION CHANCES ENDING FROM WEST TO EAST OVER NIGHT. HIGHS
IN THE 80S AND LOWS IN THE 60S. MONDAY RIDGE REBOUNDS BEHIND
EXITING WAVE TEMPERATURES RISE INTO THE UPPER 80S WITH SOME 90S
OVER SOUTHWEST NEBRASKA. HAVE CARRIED SOME SCHC POPS OVER
SOUTHWEST NEBRASKA BASED ON STATIONARY BOUNDARY OVER NORTHERN
KANSAS WITH LATE AFTERNOON HEATING. TUESDAY STRONGER SLOW MOVING AS
A MID LEVEL WAVE MOVES OUT OF THE TROUGH AND THROUGH THE ROCKIES
BRINGING HEIGHTENED CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA
THROUGH THE DAY TUESDAY AND WEDNESDAY INTERACTING WITH A
STATIONARY BOUNDARY LYING ACROSS THE NEBRASKA SANDHILLS. HIGHS IN
THE 80S TUESDAY AND WEDNESDAY LOWS IN THE 60S. HIGHS RISING INTO
THE 90S THURSDAY THROUGH SATURDAY AND DRY AS RIDGE BUILDS BACK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 625 PM CDT SAT JUL 18 2015

MAIN FCST CHALLENGE IS TIMING OF TSRA AT THE KLBF TAF AND VCNTY
INTO SWRN NEB. SHORT RANGE CAMS SUCH AS THE HRRR AND EVEN 18.00Z
RUNS OF OTHERS FAVOR A CLUSTER OF STORMS DEVELOPING/INTENSIFYING
IN THE VCNTY OF THE I80 CORRIDOR AND MOVING INTO THE KLBF AREA.
MESOANALYSIS SUGGESTS SOME INCREASE IN DEEP MOIST CONVERGENCE IN
THE AREA OF RETREATING DRY LINE IN THE SRN SANDHILLS AND INTO SWRN
NEB. AS WOULD BE EXPECTED...BEST CAPE AND AND EFFECTIVE SHEAR
RESIDES EAST OF THE RETREATING DRY LINE SO ONCE ONGOING TSRA MOVES
OUT OF HIGHER TERRAIN CI SHOULD BEGIN SHORTLY AFTER 19.00Z MUCH
LIKE THE HRRR SUGGESTS. HAVE TIMED THE STORMS BASED FOR THE KLBF
TAF BASED ON THIS ASSUMPTION AND CONFIDENCE ABOVE AVE IN THIS
SCENARIO. ONCE STORMS FORM/EVOLVE DAMAGING WINDS SHOULD BE A
CONCERN AND HAVE TEMPO GROUP TO ACCOUNT FOR THAT. HEAVY RAIN ALSO
POSSIBLE AS WELL AS HAIL. TSRA SHOULD LARGELY BE SOUTH OF KVTN SO
HAVE JUST INCLUDED MID LEVEL CONVECTIVE DEBRIS TYPE CLOUDINESS THERE.

SOME INDICATION IN SHORT RANGE MODEL SOUNDINGS THAT STRATUS WILL
DEVELOP IN THE WAKE OF THE CONVECTION AROUND SUNRISE...AGAIN
PRIMARILY IN SWRN NEB. CONFIDENCE IS LESS IN THAT SCENARIO THOUGH
WOULD BE A TYPICAL EVOLUTION IN MOIST BL ENVIRONMENTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...JWS
Hazardous weather outlook, Jul 18, 2:55 PM MDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT SAT JUL 18 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT SAT JUL 18 2015 /255 PM MDT SAT JUL 18 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE SOUTHEAST
PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT. A
FEW OF THE THUNDERSTORMS MAY BE SEVERE AND CONTAIN LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE AREA OF
CONCERN WILL BE FOR AREAS SOUTHWEST OF A LINE FROM ELLSWORTH IN
SHERIDAN COUNTY TO NORTH PLATTE IN LINCOLN COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE IN THE FORECAST EACH DAY SUNDAY THROUGH
WEDNESDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS
EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY. DURING THIS TIME...THE
THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND
SOUTH OF A LINE FROM OSHKOSH THROUGH HAYES CENTER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 18, 6:51 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     15 SSE LISCO            41.30N 102.51W
07/18/2015  E70 MPH          GARDEN             NE   PUBLIC

&&

MARTIN
Special weather statement, Jul 18, 7:04 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM MDT SAT JUL 18 2015

NEZ036-190145-
MCPHERSON NE-
804 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCPHERSON COUNTY
UNTIL 845 PM CDT...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES WEST OF TRYON...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SCHNICK LAKE...
  BIG LAMUNYON FLATS...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 195.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JACOBS
Local storm report, Jul 18, 7:13 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     6 N BRULE               41.18N 101.89W
07/18/2015  E60 MPH          KEITH              NE   LAW ENFORCEMENT

            REPORTED ZERO VISIBILITY FROM BLOWING DUST.

&&

MARTIN
Local storm report, Jul 18, 7:24 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             7 S LEWELLEN            41.23N 102.14W
07/18/2015  E1.00 INCH       GARDEN             NE   PUBLIC

&&

SBAKER
Local storm report, Jul 18, 7:25 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     12 SSE OSHKOSH          41.25N 102.26W
07/18/2015  E80 MPH          GARDEN             NE   PUBLIC

&&

MARTIN
Special weather statement, Jul 18, 7:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM MDT SAT JUL 18 2015

NEZ059-190215-
LINCOLN NE-
828 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
915 PM CDT...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF SUTHERLAND...OR 21 MILES
SOUTHWEST OF TRYON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUTHERLAND...
  HERSHEY...
  COKER...
  O'FALLONS...
  BIRDWOOD...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 175.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 85 AND 89.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:19 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden41 min
Jul 18, 6:30 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson45 min
Jul 18, 6:59 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith46 min
Jul 18, 7:34 PM MDTSevere Thunderstorm WarningLBFLincoln56 min
Jul 18, 7:37 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson22 min
Jul 18, 7:45 PM MDTSevere Thunderstorm WarningLBFArthur, Keith28 min
Jul 18, 8:35 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins40 min
Jul 18, 9:07 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins38 min
Jul 18, 9:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.